bannednutritionnapsgear

DBOL insomnia

m555zma

Senior Member
Member
What do you guys take for insomnia? I'm on week 4 of dbol (30mg/day).. getting about 6 hours of sleep, sometimes less... I love this drug, but it's too damn powerful.
 

DylanGemelli

Founding Member
Super Moderator
I'm also running test, npp, eq, potassium, taurine, and organ liver support. Could be one of those
it could be the npp... its definitely not dbol... eq really isnt even working yet at your point in the cycle so it is more than likely the npp and although its not common for it to do that, its possible...
 

Fella Finn

VIP Member
Member
I would think it to be npp since it is fast acting as eq would not be causing this that early in the cycle and I just cannot see it being dbol here either.
 

ballin2504

Senior Member
Member
I was getting insomnia from my tren cycle and started using mk 677 and it helped me out tremendously.
 

RickRock

Community Leader
VIP Moderator
Some people get anxiety on EQ which would cause you to lose sleep. Youre taking a lot of shit at once so it might just be the combination of everything on your system
 

SL15

Member
Member
I agree with Rick, the combination of everything listed has your system working overtime to process it all. The body can get stressed from the compounds in the same way that it gets stressed from your workouts. The CNS also gets stressed. You may just need time to adjust or you may be sensitive to one or more of the compounds. Have you ever ran these compounds individually or Is this the first time with these compounds and you have them stacked?
 

DylanGemelli

Founding Member
Super Moderator
I agree with Rick, the combination of everything listed has your system working overtime to process it all. The body can get stressed from the compounds in the same way that it gets stressed from your workouts. The CNS also gets stressed. You may just need time to adjust or you may be sensitive to one or more of the compounds. Have you ever ran these compounds individually or Is this the first time with these compounds and you have them stacked?
well said bro
 

GOD OF WAR

Member
Member
I've gotten insomnia on my first shot of Test. Hormonal fluctuations can cause a lot of sides. Generally when your hormonal levels reach a steady stable point the sides will lessen.
 
Top